# SDR MASA2014092002607

- Difficulty date: September 20, 2014
- Submitted: September 20, 2014
- Operation: Air carrier
- Aircraft: N927LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15027
- Aircraft time: 23,701 hours, 19,744 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ROWS 9 AND 11 EMERGENCY FLOOD LIGHTS INOPERATIVE.  RECHARGED EMERGENCY LIGHTS.
